MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TUBE,INNER,CERAMIC INSULATION; INNER TUBE

KARL STORZ SE & CO. KG TUBE,INNER,CERAMIC INSULATION; INNER TUBE
Model Number 27040XB
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medwatch #mw5089606 does not have a facility name, address or contact information provided.We searched our data base and do not see any returning orders, which fit this criteria, therefore we cannot gather further information.In addition, this model of sheath has a ceramic beak at the distal end, not "plastic" end.We do not know if the instrument has been repaired by a 3rd party and replaced the beak material.
 
Event or Problem Description
Per medwatch report, #mw5089606 received on (b)(6) 2019, it was reported the "plastic end piece of instrument broke during a procedure".

Brand Name
TUBE,INNER,CERAMIC INSULATION
Common Device Name
INNER TUBE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key9200073
Report Number9610617-2019-00098
Device Sequence Number16266265
Product Code FBO
UDI-Device Identifier04048551076569
UDI-Public4048551076569
Combination Product (Y/N)N
PMA/510(K) Number
K943668
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source literature,other
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number27040XB
Device Lot NumberGB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2019
Initial Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1